Table of Contents
International Journal of Combinatorics
Volume 2014 (2014), Article ID 148690, 16 pages
http://dx.doi.org/10.1155/2014/148690
Research Article

Integral Eigen-Pair Balanced Classes of Graphs with Their Ratio, Asymptote, Area, and Involution-Complementary Aspects

Department of Mathematics, Howard College, University of KwaZulu-Natal, Glenwood, Durban 4041, South Africa

Received 26 May 2014; Accepted 3 September 2014; Published 23 September 2014

Academic Editor: Cai Heng Li

Copyright © 2014 Paul August Winter and Carol Lynne Jessop. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. M. Harris, J. L. Hirst, and M. Mossinghoff, Combinatorics and Graph Theory, Undergraduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Sarkar and A. K. Mukherjee, “Graphs with reciprocal pairs of eigenvalues,” Molecular Physics, vol. 90, no. 6, pp. 903–907, 1997. View at Publisher · View at Google Scholar · View at Scopus
  3. J. R. Dias, “Constant-isomer benzenoid series and their topological characteristics,” Theoretica Chimica Acta, vol. 77, no. 3, pp. 143–162, 1990. View at Publisher · View at Google Scholar · View at Scopus
  4. Y. Aimei, L. Mei, and T. Feng, “New Upper Bounds for the Energy of Graphs,” 2005, http://www.orsc.edu.cn/usc/.
  5. E. R. van Dam, Regular Graphs with Four Eigenvalues, Tilburg University, 1995.
  6. A. E. Brouwer and W. H. Haemers, Spectra of Graphs, Springer, New York, NY, USA, 2011.
  7. M. Hamada, “Conjugate codes and applications to cryptology,” http://arxiv.org/abs/quant-ph/0610193.
  8. A. M. Kadin, Spatial Structure of the Cooper Pair, Kluwer Academic Publishers, Princeton Junction, NJ, USA, 2005.
  9. E. J. Hinch and L. G. Leal, “Note on the rheology of a dilute suspension of dipolar spheres with weak brownian couple,” Journal of Fluid Mechanics, vol. 56, no. 4, pp. 803–813, 1972. View at Publisher · View at Google Scholar · View at Scopus
  10. J. E. Armstrong, “The Unapologetic Mathematician,” 2009, http://unapologetic.wordpress.com.
  11. S. Lee and Y. N. Yeh, “On eigenvalues and eigenvectors of graphs,” Journal of Mathematical Chemistry, vol. 12, no. 1, pp. 121–135, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. D. A. Spielman, “Spectral Graph Theory Lecture 23,” Strongly Regular Graphs, Part 1, 2009.
  13. C. Godsil and G. Royle, Algebraic Graph Theory, vol. 207 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  14. W. H. Haemers, “Matrices for graphs designs and codes,” in Information Security, Coding Theory and Related Combinatorics: Information Coding and Combinatorics, D. Crnkovic and V. Tonchev, Eds., pp. 253–277, IOS Press, Amsterdam, the Netherlands, 2011. View at Google Scholar
  15. E. R. van Dam and W. H. Haemers, “Which graphs are determined by their spectrum?” Linear Algebra and Its Applications, vol. 373, pp. 241–272, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. P. A. Winter and F. J. Adewusi, “Tree-cover ratio of graphs with asymptotic convergence identical to the secretary problem,” Advances in Mathematics: Scientific Journal, vol. 3, no. 2, pp. 47–61, 2014. View at Google Scholar
  17. C. Adiga, A. Bayad, I. Gutman, and S. Srinivas, “The minimum covering energy of a graph,” Kragujevac Journal of Science, vol. 34, pp. 39–56, 2012. View at Google Scholar
  18. D. Stevanoviç, Energy of Graphs. A Few Open Problems and Some Suggestions, University of Nis, Niš, Serbia, 2006.